# SDR FDEA201701110123

- Difficulty date: January 11, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 73,415 hours, 17,293 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVEL 1 ALERT "A-ICE SENSOR FAIL" AT FL350. STAYED ON FOR REMAINDER OF FLIGHT.  IDENTIFIED PARTS, (W/KIT) PNEUMATIC PRESSURE.  UPGRADED PNEU SYSTEM.  CFDS SENSOR READOUT, PSC 1 SHOWED PE1 XXXX AND PSC 2 SHOWED PE1B XXXX.  READINGS RETURN TO NORMAL AFTER PSC 1 AND PSC 2 RTS.  SENSORS AND PSC NIS.  ON ARRIVAL FOUND PSC 1 FAULT REVIEW AND CURRENT FAULT REPORTED "PE1 XXXX" AND PSC #2 FAULT REVIEW AND CURRENT FAULT REPORTED "PE1B XXXX" SENSOR READ OUTS PSC 1&2 SAME. PERFORMED CONTINUITY CHECKS WITH SHAKING OF HARNESSES FROM PSC'S TO PE1 & PE1B IAW SWPM 20-00-09 WITH NO FAULTS NOTED.  R & R THE PSC NR 1, & 2 IAW MM 36-10-02-4 AND PE1, PE1B SENSORS IAW MM 36-11-05-4, ALL TESTED NORMAL.
